Contour pocketing computation using mathematical morphology

Please use this identifier to cite or link to this item: http://hdl.handle.net/10045/8081
Información del item - Informació de l'item - Item information
Title: Contour pocketing computation using mathematical morphology
Authors: Molina-Carmona, Rafael | Jimeno-Morenilla, Antonio | Davia-Aracil, Miguel
Research Group/s: UniCAD: Grupo de Investigación en CAD/CAM/CAE de la Universidad de Alicante
Center, Department or Service: Universidad de Alicante. Departamento de Ciencia de la Computación e Inteligencia Artificial | Universidad de Alicante. Departamento de Tecnología Informática y Computación
Keywords: Offset | Contour pocketing | Mathematical morphology
Knowledge Area: Arquitectura y Tecnología de Computadores
Date Created: 2007
Issue Date: Mar-2008
Publisher: Springer London
Citation: MOLINA CARMONA, Rafael; JIMENO MORENILLA, Antonio; DAVIA ARACIL, Miguel. “Contour pocketing computation using mathematical morphology”. The International Journal of Advanced Manufacturing Technology. Vol. 36, No. 3-4 (March 2008). ISSN 0268-3768, pp. 334-342
Series/Report no.: | 6
Abstract: Tool path generation problem is one of the most complexes in Computer Aided Manufacturing. Although some efficient algorithms have been developed to solve it, their technological dependency makes them efficient in only a limited number of cases. In the article we propose a model that will set apart the geometrical issues involved in the manufacturing process from the purely technology-dependent physical issues by means of a topological system. Presented in the paper there is a method for offsetting any kind of curve regardless of the machining technology (i.e. independent of any tool geometry: spherical, conical, toroidal and so on). Specifically, we use parametric cubic curves, which is one of the most general and popular models in CAD/CAM applications.
URI: http://hdl.handle.net/10045/8081
ISSN: 0268-3768 (Print) | 1433-3015 (Online)
DOI: 10.1007/s00170-006-0823-9
Language: eng
Type: info:eu-repo/semantics/article
Rights: The original publication is available at www.springerlink.com
Peer Review: si
Publisher version: http://dx.doi.org/10.1007/s00170-006-0823-9
Appears in Collections:INV - UNICAD - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
ThumbnailMorphologicPocketing.pdfVersión revisada (acceso libre)441,92 kBAdobe PDFOpen Preview


This item is licensed under a Creative Commons License Creative Commons